On the computation of union-extensions of finite semigroups

Bröck, R. and Jürgensen, Helmut: On the computation of union-extensions of finite semigroups. Acta cybernetica, (2) 2. pp. 109-113. (1973)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_002_109-113.pdf

Download (725kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1973
Volume: 2
Number: 2
Page Range: pp. 109-113
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 113. p.; Ismertetett mű: O polučenii s pomoŝ'û vyčislitel'noj mašiny ob'edinënnogo rasšireniâ konečnyh polugrupp
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12207

Actions (login required)

View Item View Item